# SDR SWIA202005210855

- Difficulty date: April 30, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FRAME AT FS605 NEAR STRINGER 20R WHILE INVESTIGATING AREAS OF CORROSION.   (C-CHECK) RO 5/16/2020   PERFORMED REPAIR TO FRAME 605 NEAR STRINGER 20R IAW BOMBARDIER REO NO. SKYCARD AND FORM 337 ATTACHED.
